MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX 4-WAY STOPCOCK; STOPCOCK I.V. SET

ICU MEDICAL, INC. MEDEX 4-WAY STOPCOCK; STOPCOCK I.V. SET
Catalog Number MX9341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stopcock was cracking and leaking during use.The fault occurred every time the device was used with a patient, and it resulted in harm, specifically clabsi (central line-associated bloodstream infection).A replacement stopcock had to be used each time.There was patient involvement, and no patient harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3 date of event- unknown; no information has been provided to date.
 
Additional Manufacturer Narrative
No product or supporting images were provided for this investigation.As a result, the complaint could not be confirmed.Manufacturing records, historical complaint data, and known failure modes were assessed, and no evidence was identified linking this concern to a manufacturing-related issue.A device history review was performed for lot number, and no non-conformances were generated during the manufacturing period.

Brand Name
MEDEX 4-WAY STOPCOCK
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24662938
Report Number1526863-2026-00075
Device Sequence Number21131755
Product Code FMG
UDI-Device Identifier10351688504173
UDI-Public(01)10351688504173(17)280724(10)6126896
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9341L
Device Lot Number6126896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK STANDARD INFUSIONS, UNK MFR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown